I'm tapering off gabepentin. 300 mg a week. I have been taking gabepentin for about 6 years. I don't think it's helping anymore and I don't want to go up in dosage anymore for my fibromyalgia. I wake up sicker than a dog to my stomach. I take a phenagran and in about 1/2 hour I'm fine. Im on my 2nd week. I have 4 more weeks to go and I'm done with the gabepentin. This schedule is with my dr. Then I want to start tapering off of my Xanax. I take 3-1 mg Xanax a day. My dr. took the Valium away which I've been told it's easier to come off Xanax when you have Valium. But back to the gabepentin. can anyone tell me if this is normal to wake up feeling like you have morning sickness ( I know I'm not pregnant)? What do you do for it and does it last the whole time you are tapering off? I'm also really sleepy during the day and want to sleep. I know that's not good for me either. I have lost 5 pounds since starting this also. Is that normal? Thanks for helping me!
No responses have yet been posted. Add your response to this question.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Aug 2013 • 3 answers
Posted 16 Mar 2014 • 3 answers
Posted 13 May 2014 • 2 answers
Posted 22 Dec 2015 • 4 answers
Posted 23 Mar 2016 • 4 answers